Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sudden bad headache with nausea and stomach pain, paracetamol gives timely relief. Any ideas ?

i suddenly get bad headache , so bad i feel like vomiting , feeling gassy pain in the tummy, and i cannot give a cause. it comes sometimes when i enter my room from outside, sometimes when i am in the room with my computer, n taking paracetamol gives short time relief. or sometimes taking paracetamol is just a psychological step thinking it will make me feel better. HELP PLEASE.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
You’re complaining of headache associated with nausea and vomiting.
Pain become aggravated when you enter your room or working on computer.
Headache is associated with pain in tummy.
Paracetamol gives timely relief.
The features of headache which you have described, it seems to be a tension headache rather from any organic cause.
Try to keep yourself relaxed.
Consultation with psychiatrist is encouraged
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor